# SDR PIDA20050103

- Difficulty date: June 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE IN FWD CARGO BIN IS CORRODED FROM BS 500A TO BS 520.  REPLACED TRANSITION ANGLE PER SRM 51-10-1.
